# SDR JIKA2014070101

- Difficulty date: July 1, 2014
- Submitted: July 3, 2014
- Operation: Air carrier
- Aircraft: N426MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC645
- Aircraft time: 28,724 hours, 33,246 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 2781032081
- Condition: Punctured
- Location: Hydraulic Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ON APPROACH PILOT NOTICED HYD PRESS BOUNCING BETWEEN 1800 & 1000 PSI.  SHORTLY THEREAFTER RT HYD PRESS  ANNUNCIATOR ILLUMINATED.  PILOT DECIDED TO PERFORM A MANUAL EXTENSION OF LG, PILOT RECEIVED THREE GREEN DOWN & LOCKED INDICATOR LIGHTS.  LANDED WITHOUT FURTHER INCIDENT.  TROUBLESHOOTING REVEALED A PIN HOLE IN LG SYS GEAR UP HYD LINE.  R & R LINE WITH NEW FABRICATED 27-81032-081 HYD LINE & BOTH HYD PUMP DUE TO CAVITATION’S OF PUMP IAW MM 29-00-00.  OPERATIONAL CHECKS PERFORMED IAW MM 29-10-20.
